# SDR CALA2025011301874

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 91,792 hours, 36,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR UNLOCKED INDICATION ECAM UPON CLIMB THRU APPROX 20 00MSL. FOUND FWD CARGO DOOR NOT FULLY STOWED POSITION.   OPS CHK FWD CARGO DOOR.   VERIFIED THE FWD CARGO GREEN INDICATIONS APPEAR IN THE INSPECTION WINDOW.   FLIGHT DECK INDICATION OF FWD CARGO DOOR OPENED CLEARED.   REF AMM 52-70-00-040-001-A.
